Article info

Download PDFPDF

Rapid recovery of postnivolumab vemurafenib-induced Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome after tocilizumab and infliximab administration

Authors

  1. Correspondence to Dr Natalia Maximova; natalia.maximova{at}burlo.trieste.it
View Full Text

Citation

Maximova N, Maestro A, Zanon D, et al
Rapid recovery of postnivolumab vemurafenib-induced Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome after tocilizumab and infliximab administration

Publication history

  • Accepted January 9, 2020
  • First published February 16, 2020.
Online issue publication 
February 16, 2020

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.